# SDR UIEA2015110900618

- Difficulty date: November 8, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 73,153 hours, 12,658 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MSG, DOOR AFT CARGO OCCURRED AT FL 330.  MSG WENT AWAY AFTER DEPRESS UNTIL 2000 FEET ON LANDING.  ITEM DEFERRED IAW MEL 52-73-01 ITEM NR 6 CAT C, 18 NOV 15.
